MAUDE Adverse Event Report: SYNTHES GMBH SPEEDTITAN COMPRESSION IMPL KIT 25X20X20; STAPLE, FIXATION, BONE

SYNTHES GMBH SPEEDTITAN COMPRESSION IMPL KIT 25X20X20; STAPLE, FIXATION, BONE
Catalog Number SE-2520TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E1 initial reporter address line 1: (b)(6).
 
Event or Problem Description
It was reported that the surgeon was preparing to implant the product in question, but shortly after opening and before applying the implant procedure, he realized that the plastic inserter was broken and defective, so he was unable to use the implant on the patient.New device was used.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the surgery was completed successfully, the patient outcome is positive.There was no surgical delay or need for other medical intervention.There was no allegation against any implant.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the photo was returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed that speedtitan compression impl kit 25x20x20, it was observed that the inserter was cracked on both sides.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for speedtitan compression impl kit 25x20x20.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: part: se-2520ti.Synthes lot: mse210123.Supplier lot: mse210123.Supplier: (b)(4).Release to warehouse date: apr 06, 2021.No ncrs generated during production: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device revealed that speedtitan compression impl kit 25x20x20, was cracked next to the slider and at the distal end near to the metal insert.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed for speedtitan compression impl kit 25x20x20.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : part:se-2520ti.Synthes lot:mse210123.Supplier lot:mse210123.Supplier: millstone medical.Release to warehouse date: apr 06,2021.No ncrs generated during production.Device history review : review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SPEEDTITAN COMPRESSION IMPL KIT 25X20X20
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22063126
Report Number8030965-2025-05088
Device Sequence Number15362154
Product Code JDR
UDI-Device Identifier00810633021576
UDI-Public(01)00810633021576(17)260201(10)MSE210123
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue NumberSE-2520TI
Device Lot NumberMSE210123
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer05/28/2025
06/16/2025
06/25/2025
07/09/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date05/30/2025
06/17/2025
06/26/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown